What are the withdrawal symptoms for prednisone?

Answer

There are many prednisone withdrawal symptoms and some are cause for alarm. The most dangerous prednisone withdrawal symptom is low blood pressure. Other symptoms include fever, headache, joint pain, vomiting, nausea, and fatigue. Prednisone withdrawals can be physically painful and most doctors try to avoid this situation. The doctor most often will begin to taper off the usage of prednisone over several days so as not to send your body into shock. Tapering begins after 3 days of taking prednisone.
Reference:
Q&A Related to "What are the withdrawal symptoms for prednisone..."
"How should I taper?" is just one of myriad questions patients have about going off of prednisone or other corticosteroids. Why must prednisone or other oral corticosteroids
http://arthritis.about.com/b/a/200601.htm
Depends on how long you've been on it, what doses you tapering from and how fast you taper.you should only taper under a Doctors instructions.typical withdrawal symptoms may include
http://wiki.answers.com/Q/What_is_the_withdrawal_e...
Opiates are metabolized in the liver and excreted by the kidneys with 95 percent excretion within 24 hours of taking the drugs. Morphine traces can be found in the urine for one to
http://www.ehow.com/facts_5607763_helps-opiate-wit...
If a person does have prednisone withdrawal symptoms, the doctor will
http://www.chacha.com/question/how-to-help-with-pr...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com